Free Delivery Over £30
Discreet Delivery Always
  • Home
  • Numark Max Strength Cold & Flu Capsules - 16 Capsules
  • Numark Max Strength Cold & Flu Capsules - 16 Capsules
Numark Max Strength Cold and Flu Capsules 16 Capsules_30

Numark Max Strength Cold & Flu Capsules - 16 Capsules

Availability: In stock

£2.75
Warning Maximum Product Quantity of 2
in stock
Free Delivery
Over £30
Discreet Delivery
Always
Regulated
Pharmacy

Numark Max Strength Cold & Flu Capsules - 16 Capsules

£2.75

Checked By

What are Numark Max Strength Cold & Flu Capsules?

These Numark Capsules are a form of treatment that works to provide relief for the symptoms associated with a cold or the flu. These capsules will reduce symptoms such as aches, pains, a sore throat, a headache, fatigue, drowsiness, a blocked nose, and a fever. The capsules contain three active ingredients that provide this relief:

  • Paracetamol
  • Phenylephrine
  • Caffeine

Paracetamol is a painkiller that will also reduce the effects of a fever. Phenylephrine is a decongestant that will help you to breathe easier by reducing the swelling in the nasal passages. Caffeine will make you feel more alert and it also improves the effectiveness of caffeine.

 

What causes a cold or the flu?

A cold or the flu is caused by the spread of a virus that is mainly spread in the air, through someone affected coughing, sneezing, or blowing their nose. The release of particles lingers in the air and can easily to spread to others. A virus can also spread through surfaces when touching them after not washing the hands properly. Cold weather does not cause infection but can increase the risk. This is because, in cold weather, people are more likely to stay indoors, in close proximity to others. This increases the chances of a cold or flu spreading.

 

Who are these cold and flu capsules suitable for?

These capsules are suitable to be used by adults and children aged 12 and over. They should not be used by anyone who is allergic to the ingredients contained in the capsules. They should also not be used if:

  • You have a serious heart condition
  • You have high blood pressure
  • You have a history of stomach ulcers
  • You have an overactive thyroid
  • You are currently taking, or have taken in the last 14 days, antidepressants known as monoamine oxidase inhibitors (MAOI’s)

You should speak to a doctor or Chemist 4 U pharmacist before using if any of the following apply to you:

  • Suffer from kidney or liver problems
  • Are diabetic
  • Have a circulatory disorder

You should speak to a doctor or Chemist 4 U pharmacist if you are currently using any other form of medication.

 

Can someone who is pregnant or breastfeeding use these capsules?

Anyone who is pregnant or breastfeeding should consult a medical professional before using any medication.

 

How should Numark Max Strength Cold & Flu Capsules be used?

To use these capsules, take with a glass of water and swallow whole. Do not chew on them. The recommended dosage is two capsules every four hours. Do not take more than eight capsules in a 24-hour period. If symptoms still persist when using, then speak to a doctor or Chemist 4 U pharmacist.

 

Are there any side effects?

There is a chance of side effects when using these capsules, like with any type of medication. Potential side effects include:

  • Bronchospasm
  • Anxiety
  • Nervousness
  • Allergic reactions including a skin rash
  • Nausea
  • Vomiting
  • Diarrhoea
  • Insomnia
  • Heart palpitations
  • High blood pressure
  • Glaucoma
  • Difficulty passing urine
  • Sudden weight loss
  • Loss of appetite

If you notice any side effect, stop using and speak to a doctor or Chemist 4 U pharmacist as soon as possible. You can also record any side effect that you notice using the MHRA Yellow Card Scheme.

 

More Information

This product is a medicine; make sure to speak to your doctor or Chemist 4 U pharmacist before taking this product if you have an underlying medical problem or are taking any other medicine or complementary therapy. If your symptoms get worse or continue after taking this product, contact us or your doctor. For medical services in your area, please refer to https://www.nhs.uk

If you are pregnant, trying to become pregnant, or breastfeeding, speak to your doctor or our pharmacist before taking this product. If you suffer from any allergies, ask your doctor or our pharmacist if this medicine is right for you.

Store all medicines out of sight and reach of children.

Please read the included leaflet carefully before using this product.

Please contact your GP if appropriate regarding this product.

 

Helpful Advice on Medication Restrictions & Addiction

For further information on our medication restrictions policy, please click here.

If you are concerned about addiction to 'over the counter' medication, we urge you to visit the below links for professional help and advice:


Shipping Costs

Free UK Delivery on all orders over £30 - Delivery within 3-5 working days

Standard UK Delivery - £2.95 - Delivery within 3-5 working days

 


Please Note: These prices are shown as a guide only. All delivery times are approximate but have been obtained in good faith.

 

Discreet Delivery

All our items are sent completely discreet for your peace of mind.

This means the packaging is plain, there is no mention of what product is inside your package and there is no mention of Chemist 4 U either.

We respect that many of our products are of a sensitive nature - this is why we take every step to keep your purchases private.

 


Returns Information

Customers can read our full returns policy by clicking here

You can’t get sick. You tell yourself this every year as you’re stocking up on vitamin C and hand sanitiser gel, you absolutely cannot get sick. And yet you do.

That's why we’ve asked our very own registered pharmacist, Shamir Patel, for some tips and tricks that will help you to make it through the winter months without catching the office cold.

It’s the middle of summer and you’re sniffing and sneezing and, frankly, feeling a bit gross.

But what’s going on here? Have you picked up an uncomfortable Summer cold, or are you suffering with hay fever?

There are a couple of ways to figure out what’s giving you the sneezes and the coughs, so let’s take a look at each condition and how you can tell them apart.

When you feel the effects of the common cold or flu, which you will as there’s no cure and it is contagious, you will be looking for relief from the symptoms. These include a blocked or a runny nose, a sore throat, sneezing, a headache, a raised temperature, or a cough. The good news is, there is a wide range of treatments out there that will help provide relief for these symptoms and help you get over the cold or flu.

Unfortunately the Numark Cold and Flu Capsules are currently out of stock. We haven't a date on when these are returning back into stock.

The ingredients within these capsules are: paracetamol 500 mg, caffeine 25 mg, phenylephrine hydrochloride 6.1 mg.

This is the same combination as Lemsip Max Cold & Flu or Beechams Cold & Flu. You should find that they're very similar.



Answered By: On

Ask a Pharmacist

Didn't find the answer you were looking for? Submit a private question to be answered by one of our qualified UK pharmacists.

* Name and email address are only captured so you can be emailed a response when your question is answered by a pharmacist. No personally identifiable information is stored or displayed at any time.

See other products tagged as

Pharmacy / Coughs, Colds & Flu / Cold & Flu Specials / Numark Brand Brands / Numark

>